# SDR VNAA2008111900005

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 11,241 hours, 11,684 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Missing
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE DURING DESCENT.  MAINTENANCE INSPECTED AND FOUND A STATIC WICK MISSING FROM THE RIGHT HORIZONTAL STABILIZER AND DAMAGE TO THE FUSELAGE, HORIZONTAL STABILIZER, NR 2 ATC ANTENNA AND NR 2 VHF ANTENNA.  THE MISSING STATIC WICK WAS REPLACED.  REPAIRS WERE MADE TO THE FUSELAGE AND THE HORIZONTAL STABILIZER.  THE NR 2 ATC ANTENNA AND THE NR 2 VHF ANTENNA WERE REMOVED AND REPLACED.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
